# SDR HEEA0016296

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 7645001078103
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY NEEDLE STICKS AND WILL NOT READ ZERO.
